# SDR FDEA201405070957

- Difficulty date: May 7, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50901
- Condition: Corroded
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN SEAT TRACK AT RBL 24.5 BETWEEN BS 700 - 780, HAS SEVERAL AREAS CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I FIG.101 PAGE 102.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-  02  AND DWG 143N5090.   MAJOR REPAIR.
